# SDR UIEA2021100702202

- Difficulty date: October 3, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR WING SKIN PANEL CORROSION FOUND ON THE FRONT SPAR AT OLES 1493.45.( PERFORMED CUT OUT CORROSION AREA AND DOUBLER REPAIR IAW EO 4457A757. )
